# SDR ABXA040059

- Difficulty date: January 28, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- Aircraft time: 38,182 hours, 40,926 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 9915558143
- Condition: Cracked
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FORWARD RIGHT STIFFENER, 4TH FROM TOP, WAS CRACKED AT TEE.  REPAIRED AREA IAW DC-9 SSRM K05159.
